# SDR ABXA9500108

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS110520D
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND SECONDARY LINKAGE CLEVIS ON RIGHT MAIN LANDING GEAR OUTBOARD DOOR DRIVE ROD WORN.  REPLACED BOLT ON LINK ASSEMBLY IAW DC-9 MM 32-10-0.
